# SDR FDKA200801015

- Difficulty date: January 9, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 17,535 hours, 15,856 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6188 JFK (1223 PHX LCL) - SPOILER FAIL MESSAGE IN FLIGHT.  MX CLEANED CONNECTORS AND OPS CHECKED GOOD.
